X and Y operators for general linear transport processes

Casti JL (1975). X and Y operators for general linear transport processes. Proceedings of the National Academy of Sciences 72 (3): 1210-1211.

[img]
Preview
Text
X and Y operators for general linear transport processes.pdf - Published Version
Available under License Creative Commons Attribution.

Download (281kB) | Preview

Abstract

This note presents the derivation of generalized Ambartsumian-Chandrasekhar X and Y functions for stationary transfer in a plane-parallel slab. An algebraic formula relating these functions to the usual reflection function is also presented, together with the appropriate generalization of the Chandrasekhar H-equations for the semi-infinite medium. The planetary problem will also be briefly discussed.

Item Type: Article
Uncontrolled Keywords: Radiative transfer; Atmospheric physics; Scattering processes; Riccati operators; Dimensionality reduction
Research Programs: System and Decision Sciences - Core (SDS)
Bibliographic Reference: PNAS; 72(3):1210-1211 (1 March 1975)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 01:41
Last Modified: 23 Aug 2016 09:27
URI: http://pure.iiasa.ac.at/203

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313